# SDR DL76L091857

- Difficulty date: November 25, 2009
- Submitted: December 1, 2009
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 62,655 hours, 9,168 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Failsafe
- Part number: 145T252428
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OF FAILSAFE STRAP ON FS955 FRAME (PICKLE FORK FITTING).  TRIMMED OUT DAMAGE PER SERVICE BULLETIN INSTRUCTIONS.
